# SDR DALA2017052004052

- Difficulty date: May 20, 2017
- Submitted: May 20, 2017
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 48,458 hours, 6,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER DIFFUSER LENS LOOSE.  RE-SECURED DIFFUSER ASSEMBLY.
